# SDR AALA20141003019

- Difficulty date: September 22, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 67,871 hours, 35,279 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 9911840165
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY, STATION 1437 & LONGERON 2 LT, SHEAR TIE CRACKED.  INSTALLED NEW SHEAR TIE IAW DWG 9911840-165 & SRM 53-05-00-001.
